Alert archive / Illinois / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 25, NWS Lincoln, IL

March 11, 2006Christian County, Shelby County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Mar 11, 2006, 8:25 PM CST for Christian County, Shelby County, Illinois. It was in force for 65 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 11, 2006, 8:25 PM CST (02:25 UTC)
Expired
Mar 11, 2006, 9:30 PM CST
In force
65 min
Issued by
NWS Lincoln, IL
Area
Counties, with a storm outline in the text

Counties Christian County, IL, Shelby County, IL

The radar

The Lincoln radar (KILX), 93 km from the middle of the area, began a volume at 02:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 11, 8:56 PM CSTHAIL 0.752 E Shelbyville, ILHAIL COVERING THE GROUND. REPORTED BY ISP.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 11, 2:22 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 2.4 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2006-03-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 789 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2006-03-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
789 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
708 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
201 m²/s²
Significant tornado parameter
0.5
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 120225
SVRILX
ILC021-173-120330-
/O.NEW.KILX.SV.W.0025.060312T0225Z-060312T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
825 PM CST SAT MAR 11 2006

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CHRISTIAN COUNTY IN CENTRAL ILLINOIS.
  SOUTHERN SHELBY COUNTY IN CENTRAL ILLINOIS.

* UNTIL 930 PM CST

* AT 822 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  STORM WAS LOCATED 6 MILES WEST OF OCONEE...OR ABOUT NEAR NOKOMIS...
  AND WAS MOVING EAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PANA...
  TOWER HILL...
  LAKEWOOD...
  SHELBYVILLE...
  WINDSOR...

OTHER LOCATIONS IN THE WARNING INCLUDE...STRASBURG AND CLARKSBURG.

A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. REMEMBER...
SEVERE THUNDERSTORMS MAY PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3934 8929 3919 8928 3932 8847 3951 8868
      3941 8906

$$

SHIMON
3 follow-up statements
000 
WWUS53 KILX 120242
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
842 PM CST SAT MAR 11 2006

ILC021-120252-
/O.CAN.KILX.SV.W.0025.000000T0000Z-060312T0330Z/
CHRISTIAN-
842 PM CST SAT MAR 11 2006

...THE SEVERE THUNDERSTORM WARNING FOR CHRISTIAN COUNTY HAS BEEN
CANCELLED...

AT 838 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN CANCELLED.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3934 8902 3928 8906 3932 8847 3951 8868
      3941 8901

$$

ILC173-120330-
/O.CON.KILX.SV.W.0025.000000T0000Z-060312T0330Z/
SHELBY-
842 PM CST SAT MAR 11 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CST
FOR CENTRAL SHELBY COUNTY...

AT 838 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
 THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF LAKEWOOD...OR ABOUT 13
MILES SOUTHWEST OF SHELBYVILLE...MOVING EAST AT 45 MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  SHELBYVILLE.
  WINDSOR.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3934 8902 3928 8906 3932 8847 3951 8868
      3941 8901

$$

BAK
000 
WWUS53 KILX 120310
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
910 PM CST SAT MAR 11 2006

ILC173-120330-
/O.CON.KILX.SV.W.0025.000000T0000Z-060312T0330Z/
SHELBY-
910 PM CST SAT MAR 11 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CST
FOR CENTRAL SHELBY COUNTY...

AT 906 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED NEAR WINDSOR...OR ABOUT 7 MILES EAST OF 
SHELBYVILLE...MOVING EAST AT 40 MPH.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3934 8902 3928 8906 3932 8847 3951 8868
      3941 8901

$$

BAK
000 
WWUS53 KILX 120329
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
929 PM CST SAT MAR 11 2006

ILC173-120339-
/O.EXP.KILX.SV.W.0025.000000T0000Z-060312T0330Z/
SHELBY-
929 PM CST SAT MAR 11 2006

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SHELBY COUNTY EXPIRES
AT 930 PM CST...

AT 923 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 10 PM. REMAIN ALERT TO THE 
POSSIBILITY OF MORE SEVERE WEATHER.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3934 8902 3928 8906 3932 8847 3951 8868
      3941 8901

$$

BAK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 11, 3:29 PM CST, 4 hours 56 minutes earlier.

Area forecast discussion, Mar 11, 3:29 PM CST, 4 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
329 PM CST SAT MAR 11 2006

.DISCUSSION...
HIGH PRESSURE RIDGE SLIPPING OFF TO THE EAST.  LOW PRESSURE SYSTEM
MOVING OUT OF THE CENTRAL PLAINS AS SHORT WAVE RIDES UP SWRLY
FLOW...BRINGING EARLY MORNING SHOWERS AND THUNDERSTORMS TO THE MID
MISS AND OHIO RIVER VALLEYS. A PSEUDO WARM FRONT IS DRAPED ACROSS
SRN MO AND THRU THE OHIO RIVER VALLEY...PSEUDO ONLY BECAUSE THERE IS
NO REAL STRONG TEMP GRADIENT AT THE SFC...BUT A PRETTY DISTINCT
SHIFT IN THE MOISTURE.  THUNDERSTORMS IN SRN MO ARE ELEVATED ALONG
SAID FRONTAL BOUNDARY THIS MORNING.  MODEL DIFFERENCES FOR THIS
ROUND WERE MAINLY IN THE SPEED OF DIFFERENT SYSTEMS.  TOOK THE
MIDDLE ROAD WHICH LINED UP NICELY WITH THE GFS...WHICH SEEMS TO HAVE
BEEN ONE OF THE MORE STEADY OF CHOICES OF LATE.  MAIN ISSUES OF THE
FORECAST ARE CONVECTION THIS MORNING AND TONIGHT...TOMORROW
AFTERNOON AND EVENING...AND ANOTHER BLIP OF ENERGY MIDWEEK.

SHORT TERM...TODAY THROUGH SUNDAY NIGHT...
MOISTURE SURGING NORTH AHEAD OF APPROACHING SYSTEM.  LLJ INCREASING
IN INTENSITY THROUGH THE EARLY MORNING...SUSTAINING CONVECTION.
ACTIVITY SHIFTING TO THE NE AS WAVE PUSHED THROUGH.  MOIST AIR AT
SFC WITH STEEP MID LEVEL LAPSE RATES WILL LEND ITSELF TO SOME GOOD
INSTABILITY IN THE SRN PLAINS AND MID MISS RIVER VALLEY. CHANCES FOR
SEVERE WEATHER IN ILX/S CWA INCREASE INTO THE EVENING HOURS AS THE
LLJ REINTENSIFIES.  UNDER SLIGHT RISK FROM SPC.  LEVEL OF THREAT
THIS EVENING WILL ALSO BE VERY DEPENDENT ON INTERACTIONS WITH OLD
BOUNDARIES LAID DOWN BY STORMS THIS MORNING.  MODEL SOUNDINGS SHOW
PW VALUES FROM JUST UNDER AN INCH TO ABOUT 1.4 BY MIDNIGHT TONIGHT.
LI/S FROM -2 TO -5 LATE THIS AFTERNOON...WITH CAPE VALUES GENERALLY
JUST UNDER 1000J/KG. ACTUAL FRONT IS EXPECTED TO PASS THROUGH THE
AREA IN THE OVERNIGHT HOURS...GETTING HUNG UP JUST TO THE SOUTH AS
ANOTHER WAVE KICKS OUT OF THE PLAINS.  RETURN FLOW COMES IN AHEAD OF
THE NEXT SYSTEM BRINGING PLENTY OF MOISTURE AND WARM AIR...IN A
HURRY.

TOMORROW IS A SIMILAR STORY...IN THE WARM SECTOR AGAIN...BUT WITH
SLIGHTLY HIGHER VALUES OF INSTABILITY FOUND IN THE MODEL SOUNDINGS.
MAIN DIFFERENCE IS MORE MOISTURE/INSTABILITY...WAA IN THE LOW
LEVELS...AND DIFLUENT FLOW ALOFT...AND PROXIMITY OF THE SFC LOW.
SUPERCELL OUTBREAK POSSIBLE WITH LOW LEVEL WINDS PICKING UP AND
INCREASING THE VERTICAL SHEAR PROFILE THROUGH THE AFTERNOON AND
EVENING HOURS. SPC HAS ISSUED A RATHER LARGE AREA OF MODERATE RISK
FOR DAY 2 IN THE MID MISS VALLEY...OHIO VALLEY...MO AND AR. WENT
AHEAD AND MENTIONED SEVERE THUNDERSTORM WORDING IN THE GRIDS FOR THE
OVERNIGHT HOURS SUNDAY.

LONG TERM...MONDAY THROUGH FRIDAY...
SHIFT SLIGHTLY IN THE AIRMASS FOR THE AREA.  AFTER THE COLD FRONT
MOVES THROUGH...PATTERN WILL FLATTEN OUT SOMEWHAT ALOFT...PUTTING US
IN A MORE ZONAL FLOW.  ONE WAVE RIPPLES THROUGH MIDWEEK...AND
HAVE TWEAKED THE FORECAST TO REFLECT A CHANCE FOR RAIN...MOSTLY IN
THE NRN CWA ON WEDNESDAY.  TEMPERATURES WILL RETURN TO MORE NORMAL
TEMPERATURES FOR EARLY MARCH NEXT WEEK.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

HJS
Hazardous weather outlook, Mar 11, 11:46 AM CST, 8 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1146 AM CST SAT MAR 11 2006

ILZ027>031-036>038-040>057-061>063-066>068-071>073-121200-
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-
CLAY-RICHLAND-LAWRENCE-
1146 AM CST SAT MAR 11 2006

...SEVERE WEATHER EXPECTED BY LATE THIS AFTERNOON INTO TONIGHT AND
AGAIN LATE SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WARM MOIST AIR WILL ADVECT NORTHWARD INTO THE REGION THIS
AFTERNOON AND INTERACT WITH AN APPROACHING COLD FRONT TO PRODUCE
THUNDERSTORMS ACROSS THE AREA AFTER 300 PM...WHICH WILL EXTEND
INTO THE LATE EVENING HOURS. THE GREATEST THREAT FROM THESE STORMS
WILL BE LARGE HAIL AND DAMAGING WINDS. HOWEVER...AN ISOLATED
TORNADO IS NOT OUT OF THE QUESTION. THE HIGHER PROBABILITY FOR
LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES EXTENDS ALONG
AND SOUTH OF A JACKSONVILLE TO SPRINGFIELD TO SHELBYVILLE LINE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ANOTHER SIGNIFICANT THREAT FOR WIDESPREAD SEVERE WEATHER EXISTS
LATER SUNDAY INTO SUNDAY NIGHT OVER PARTS OF CENTRAL...EAST
CENTRAL AND SOUTHEAST ILLINOIS. A STRONG FRONTAL SYSTEM WILL MOVE
INTO THE AREA ON SUNDAY AND COMBINE WITH CONTINUED WARM AND MOIST
AIR TO PRODUCE A SECOND ROUND OF THUNDERSTORMS. THESE STORMS WILL
MOVE INTO THE REGION LATE IN THE AFTERNOON AND CONTINUE INTO
SUNDAY NIGHT. THE GREATEST THREAT FROM THESE STORMS WILL BE LARGE
HAIL...DAMAGING WINDS...AND TORNADOES.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED LATE THIS AFTERNOON THROUGH THE
EVENING HOURS. THE PRIMARY THREAT TIME WILL BE FROM 300 PM THIS
AFTERNOON UNTIL 1100 PM THIS EVENING.

SMITH

In the hours before

Local storm report, Mar 11, 7:09 PM CST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
709 PM CST SAT MAR 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0709 PM     HAIL             LINCOLN                 40.15N 89.37W
03/11/2006  M1.00 INCH       LOGAN              IL   TRAINED SPOTTER

            AT FAIRGROUNDS AND IN TOWN.

&&

GEELHART
Local storm report, Mar 11, 7:14 PM CST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
714 PM CST SAT MAR 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             WATAGA                  41.03N 90.28W
03/11/2006  M0.75 INCH       KNOX               IL   CO-OP OBSERVER

&&

GEELHART
Local storm report, Mar 11, 7:26 PM CST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
726 PM CST SAT MAR 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TSTM WND DMG     3 E NEW HOLLAND         40.18N 89.53W
03/11/2006                   LOGAN              IL   EMERGENCY MNGR

            SILO BLOWN OVER WEST OF SUGAR CREEK.

&&

GEELHART
Local storm report, Mar 11, 8:02 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
802 PM CST SAT MAR 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     HAIL             SPRINGFIELD             39.78N 89.64W
03/11/2006  E0.75 INCH       SANGAMON           IL   PUBLIC

            REPORTED ON THE NORTHEAST SIDE OF SPRINGFIELD.

&&

GEELHART
Local storm report, Mar 11, 8:13 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
813 PM CST SAT MAR 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0733 PM     HAIL             LEXINGTON               40.64N 88.78W
03/11/2006  M0.75 INCH       MCLEAN             IL   EMERGENCY MNGR

0755 PM     HAIL             LE ROY                  40.34N 88.76W
03/11/2006  M0.75 INCH       MCLEAN             IL   EMERGENCY MNGR

&&

GEELHART
Local storm report, Mar 11, 8:22 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
822 PM CST SAT MAR 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     3 N GREENVIEW           40.13N 89.74W
03/11/2006                   MENARD             IL   LAW ENFORCEMENT

            POWER LINES DOWN FROM NORTHWEST TO NORTHEAST OF
            GREENVIEW. FROM SHERIFF.

&&

GEELHART

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 6:01 PM CSTSevere Thunderstorm WarningILXMason, Menard, Sangamon59 min
Mar 11, 6:27 PM CSTSevere Thunderstorm WarningILXMorgan27 min
Mar 11, 6:29 PM CSTTornado WarningILXLogan, Menard20 min
Mar 11, 6:49 PM CSTSevere Thunderstorm WarningILXLogan39 min
Mar 11, 6:58 PM CSTSevere Thunderstorm WarningILXSangamon44 min
Mar 11, 7:15 PM CSTSevere Thunderstorm WarningILXDeWitt, McLean48 min
Mar 11, 8:39 PM CSTSevere Thunderstorm WarningILXMoultrie23 min
Mar 11, 8:50 PM CSTSevere Thunderstorm WarningILXChampaign, Douglas40 min
Mar 11, 9:21 PM CSTSevere Thunderstorm WarningILXColes, Moultrie36 min
Mar 12, 12:20 PM CSTSevere Thunderstorm WarningILXCass, Morgan, Scott40 min
Mar 12, 1:48 PM CSTSevere Thunderstorm WarningILXCrawford, Jasper42 min
Mar 12, 2:52 PM CSTSevere Thunderstorm WarningILXKnox37 min
Mar 12, 3:17 PM CSTTornado WarningILXKnox, Stark43 min
Mar 12, 3:47 PM CSTSevere Thunderstorm WarningILXMarshall43 min
Mar 12, 3:59 PM CSTTornado WarningILXMarshall31 min
Mar 12, 4:24 PM CSTSevere Thunderstorm WarningILXPeoria33 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.